Godlike Productions - Conspiracy Forum
Users Online Now: 2,491 (Who's On?)Visitors Today: 1,570,960
Pageviews Today: 2,235,413Threads Today: 568Posts Today: 12,364
07:19 PM


Back to Forum
Back to Forum
Back to Thread
Back to Thread
REPORT COPYRIGHT VIOLATION IN REPLY
Message Subject Calling LIGHTWORKERS! A Meeting Place !
Poster Handle Anonymous Coward
Post Content
Hi lightworkers,
Something is confusing me. I believe a blockage in the sacral chakra can delay a period. I didn't get my period for OVER A YEAR, at one point in my life, but wasn't having sex, so I obviously WAS NOT pregnant... I was under A LOT OF STRESS. I went to a doctor and he put me on xanex and then I started to get my period again, like normal. So it's been several years and now my doctor got replaced, by the mental health services building where I go. This new one says, she thinks I've built a tolerance to xanex, BECAUSE I'VE BEEN ON IT SO LONG and switched me to diazapam(another type of traquilizer) about a month ago. I'm 6 days late for my period. I have had sex, twice in the past month, BUT it seems very peculiar, taking xanex for about 5 years and never remembering I was ever this late. Maybe the diazapam isn't working or I've been more stressed than usual(last week) or I'm pregnant.

Any intuitive feelings or hunches? I think I'm going to my doctor's office to test, but I haven't been sleeping good and about to cry. I also give permission to any lightworkers that want to draw from Tarot cards or use any other tools they have to let me know what's going on.
1dunno1
 Quoting: thecelticcat


It's nearly impossible to get script for xanax from an Arkansas doctor. I've taken it for years but new doctors absolutely won't give you any.
I say, why switch what's working?
 Quoting: Anonymous Coward 24146180

please stop poisoning yourselves.
 Quoting: Anonymous Coward 15782258

I know I should, but what I didn't know is how addictive this stuff can be. Not only did my Doctor put me on sleepy pills and tranqualizers/sedatives but also, amphetamines for ADD that I'm now building a tolerance to. I hate it wearing off a lot quicker now a days and I'm exhausted most of the time. I just want to quit without the uncomfortable side effects and BELIEVE ME the side effects from speed are exhaustion, irritability, headaches, severe depression, feeling foggy headed and feel like puking. I posted a request on a Prayer thread in this forum, that I used for the very first time, a few hours ago, and hope it worked.
I really hope with Prayers, my withdrawals symptoms will go away quickly, and I will feel better and get clean fast and never touch speed again. I want to stop poisoning my body and found out I can manage my Attention Deficit Disorder with certain herbs/Alternative Medicine. BTW, I do not smoke weed or drink. I've been taking prescription drugs for almost 20 years and didn't realize what I was getting into that young...
I would be very GRATEFUL to anyone that can send me ENERGY, and STRENGTH and I PROMISE I will try my best, to get off the amphetamines FIRST and when I feel better I will WEEN myself off the other drugs. I don't want to get too sick and want to be careful and take it step by step, getting clean.
I will pray for anyone that wants prayer also. The more Prayer Energy, I believe the better.
red_heart
 
Please verify you're human:




Reason for copyright violation:



News








Proud Member Of The Angry Mob